# SDR JJBA200972549

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 22,417 hours, 31,912 cycles
- Engine: Pwa PW123D
- Engine time: 1,129 hours, 1,433 cycles
- Propeller: Hamstd 14SF*
- System (JASC): 6140 · Propeller Indication System
- Part: Torque Sensor
- Part number: 30005000056
- Part serial: MM0105
- Condition: False Activation
- Location: Nr 2 Prop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER T/O AT 700 FT NR 2 PROP WENT INTO FEATHER.  PILOT SHUTDOWN NR 2 ENGINE, DECLARED EMERGENCY, RETURNED TO FIELD (PIT) SAFELY.  MAINT CREW FOUND THAT NR 2 TORQUE SIGNAL CONDITIONER FAILED.  REMOVED AND REPLACED NR 2 TSCU.  PERFORMED A TEST FLIGHT.  TEST FLIGHT GOOD.  RETURNED TO SERVICE.
